Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2014, 7:58 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 7:58 PM EDT (23:58 UTC)
- Expired
- Jun 18, 2014, 9:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:16 PM EDT | TSTM WND GST 59 | Erie, PA | WIND GUST REPORTED BY THE ASOS STATION AT ERIE INTERNATIONAL AIRPORT. |
| Jun 18, 8:17 PM EDT | TSTM WND DMG | Erie, PA | 8 INCH DIAMETER HEALTHY TREE DOWN. NUMEROUS OTHER TREES OF UNKNOWN DIAMETER DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 12.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS51 KCLE 182358
SVRCLE
PAC039-049-190100-
/O.NEW.KCLE.SV.W.0080.140618T2358Z-140619T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
ERIE COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 900 PM EDT
* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 22 MILES NORTHWEST OF ERIE TO GIRARD TO 8 MILES SOUTH OF
ALBION TO LINESVILLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MEADVILLE...
ERIE...
EDINBORO...
CAMBRIDGE SPRINGS...
WATERFORD...
UNION CITY...
NORTH EAST...
SPARTANSBURG...
TITUSVILLE...
CORRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4161 7982 4148 8001 4147 8013 4149 8052
4199 8051 4210 8019 4218 8011 4218 8007
4216 8006 4224 7989 4228 7976 4201 7975
4200 7960 4162 7961
TIME...MOT...LOC 2359Z 277DEG 42KT 4240 8024 4203 8035
4177 8033 4164 8046
$$
MULLEN3 follow-up statements
674
WWUS51 KCLE 190025
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
825 PM EDT WED JUN 18 2014
PAC039-049-190100-
/O.CON.KCLE.SV.W.0080.000000T0000Z-140619T0100Z/
CRAWFORD PA-ERIE PA-
825 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...
AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ERIE TO 7 MILES NORTHWEST OF WATERFORD TO CAMBRIDGE
SPRINGS TO MEADVILLE...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST...
MEADVILLE...ERIE...EDINBORO...CORRY AND CAMBRIDGE SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4161 7982 4148 8001 4147 8013 4148 8029
4204 8031 4210 8019 4218 8011 4218 8007
4216 8006 4224 7989 4228 7976 4201 7975
4200 7960 4162 7961
TIME...MOT...LOC 0023Z 269DEG 33KT 4243 7995 4210 8003
4199 8007 4179 8009 4163 8013
$$968
WWUS51 KCLE 190045
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT WED JUN 18 2014
PAC039-049-190100-
/O.CON.KCLE.SV.W.0080.000000T0000Z-140619T0100Z/
CRAWFORD PA-ERIE PA-
845 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EASTERN ERIE AND EASTERN CRAWFORD COUNTIES IN NORTHWEST
PENNSYLVANIA...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF NORTH EAST TO UNION CITY TO 9
MILES WEST OF TITUSVILLE...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST AND
CORRY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE ERIE AIRPORT REPORTED A WIND GUST TO 59 MPH WITH THIS STORM.
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4161 7982 4148 8004 4148 8005 4216 8006
4224 7989 4228 7976 4201 7975 4200 7960
4162 7961
TIME...MOT...LOC 0043Z 261DEG 35KT 4228 7968 4201 7984
4187 7983 4159 7980
$$874
WWUS51 KCLE 190103
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
903 PM EDT WED JUN 18 2014
PAC039-049-190112-
/O.EXP.KCLE.SV.W.0080.000000T0000Z-140619T0100Z/
CRAWFORD PA-ERIE PA-
903 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ERIE AND EASTERN
CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNING
AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING.
LAT...LON 4161 7982 4148 8004 4148 8005 4216 8006
4224 7989 4228 7976 4201 7975 4200 7960
4162 7961
TIME...MOT...LOC 0045Z 261DEG 35KT 4228 7965 4201 7981
4187 7980 4159 7978
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:26 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 18, 7:26 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 726 PM EDT WED JUN 18 2014 .SYNOPSIS... A STATIONARY BOUNDARY ACROSS LAKE ERIE WILL GRADUALLY SAG SOUTH THROUGH WEDNESDAY NIGHT. BY WEDNESDAY MORNING THE BOUNDARY WILL BE LOCATED OVER THE OHIO RIVER VALLEY. HIGH PRESSURE WILL BUILD TO THE EAST OF LAKE HURON AND PROTRUDE INTO NORTHERN OHIO LATE THURSDAY NIGHT. MIDDAY FRIDAY THE BOUNDARY SHIFTS BACK TO THE NORTH ACROSS NORTHERN OHIO AND A LOW WILL DEVELOP ALONG IT. SATURDAY NIGHT THE LOW WILL SHIFT EAST AND DRAG THE STALLED FRONT WITH IT. HIGH PRESSURE BRIEFLY RETURNS FOR SUNDAY. && .NEAR TERM /THROUGH THURSDAY/... A QLCS IS CURRENTLY EVOLVING ACROSS SOUTHERN MICHIGAN AND PROPAGATING SOUTHEAST TOWARDS NORTHWESTERN OHIO. EXPECT ARRIVAL INTO THE TOLEDO AREA AROUND 18/21Z. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LUCAS...HANCOCK...AND WOOD COUNTIES UNTIL 19/01Z. THE WATCH MAY HAVE TO BE EXPANDED EAST IF THE CONVECTION HOLDS TOGETHER. ATTM THERE APPEARS TO BE AT LEAST SOME INDICATION IT WILL WITH CONDITIONS REMAINING RIPE FOR CONVECTION. BROKEN TO OVERCAST SKIES THIS MORNING IN THE WAKE OF EARLIER STORMS HAVE GIVEN RISE TO AN ACTIVE CU FIELD...INDICATIVE OF SURFACE BASED DESTABILIZATION. MLCAPE IS ESTIMATED TO BE AROUND 2000 J/KG AND BULK SHEAR RANGES FROM 40 TO 50 KNOTS AS WELL. THE MAIN THREAT WITH THESE STORMS WILL BE WIND AND LOCALLY HEAVY RAINFALL WITH PWAT VALUES HOVERING AROUND 1.5 INCHES IN THE WEST. AHEAD OF THE MAIN LINE ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP WITHIN A MODERATELY UNSTABLE AIR MASS. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... THUNDERSTORMS CAN NOT BE SCRUBBED FROM THE FORECAST UNTIL POSSIBLY THIS SATURDAY...EVEN THEN SOME CHANCE FOR SCATTERED THUNDER REMAINS. A LARGE SUBTROPICAL HIGH LOCATED OFF THE ATLANTIC COAST HAS BEGUN TO ESTABLISH ITSELF SEMI-PERMANENTLY ACROSS THE SOUTHEASTERN U.S. AS IT TYPICALLY DOES THIS TIME OF YEAR. THE HIGH WILL CONTINUE TO DRAW IN MOIST SUBTROPICAL AIR ACROSS THE REGION THROUGH THE SHORT TERM FORECAST. DEW POINTS REMAIN IN THE UPPER 60/S TO LOW 70/S THROUGH SATURDAY. THE STATIONARY BOUNDARY THAT HAS BEEN RESPONSIBLE FOR BOUTS OF CONVECTION OVER THE PAST FEW DAYS WILL GRADUALLY SAG SOUTH WEDNESDAY NIGHT AND LINGER OVER THE OHIO VALLEY THROUGH FRIDAY...HENCE THE RESOUNDING MENTION OF THUNDERSTORMS IN THE FORECAST. BY LATE FRIDAY THE HIGH BEGINS TO BREAK DOWN ENOUGH TO ALLOW A LOW PRESSURE CENTER THAT DEVELOPS ALONG THIS PERSISTENT FRONTAL BOUNDARY TO CARRY THE FRONT EAST OF THE FORECAST AREA BY SATURDAY NIGHT. EARLY SUNDAY MORNING HIGH PRESSURE ATTEMPTS TO WEDGE IN FROM THE NORTH. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE MODELS CONTINUE TO JUMP AROUND ON THE SCENARIO FOR THE SUN THRU WED TIME FRAME. THE LATEST GFS NOW SHOWS MORE HIGH PRESSURE AND POSSIBLE DRY WX FOR SUN INTO MON THEN MORE MOISTURE AND A GOOD THREAT FOR RAIN LATER MON THRU WED. GIVEN THE UNCERTAINTY IN THE MODELS WILL CONTINUE TO CARRY CHC POPS FOR SUN THRU WED BUT BACK DOWN THE POP SOME ON SUN DUE TO THE BETTER POTENTIAL FOR A DRY DAY. THE AIR MASS LOOKS TO STAY ON THE WARMER THAN NORMAL SIDE BUT NO HOT DAYS SEEM IN STORE THRU WED. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... MCS ACROSS OHIO EARLY THIS EVENING WITH STRONG/SEVERE THUNDERSTORMS WITH LOCAL GUSTS OVER 50 KTS IN IFR CIGS AND VISIBILITIES. EXPECT THE COMPLEX TO EXIT TO THE EAST/SOUTHEAST BEFORE MIDNIGHT AFFECTING MAINLY THE EASTERN HALF OF THE AREA THROUGH THE REMAINDER OF THE EVENING. A STATIONARY FRONT IS IN THE AREA AND WHILE CONVECTIVE OUTFLOWS HAVE OBSCURED THE BOUNDARY...FURTHER TO THE WEST OVER NRN IL CONVECTION IS BEGINNING TO FIRE ON THE FRONT. MAIN CONCERN IS THAT THIS TOO WILL INTENSIFY AND MOVE EAST INTO THE AREA AFTER MIDNIGHT. WILL NEED TO WATCH THIS DEVELOPMENT. OTHERWISE EXPECT FOG/MIST TO DEVELOP OVERNIGHT AND INTO THE MORNING WITH MORE CONVECTION DEVELOPING AGAIN THURSDAY. .OUTLOOK...NON VFR LIKELY AT TIMES THURSDAY NIGHT THROUGH SUNDAY IN SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST. && .MARINE... A COLD FRONT NEAR THE SOUTH SHORE OF THE LAKE WILL DRIFT SLOWLY SOUTH TO NEAR THE OHIO RIVER THURSDAY ALLOWING VARIABLE WINDS TO INCREASE OUT OF THE NE AT ABOUT 10 TO 15 KNOTS TONIGHT INTO THU. THE FRONT SHOULD DRIFT BACK NORTH TO BE NEAR THE LAKE THRU THE WEEKEND BUT THE FRONT WILL BE WEAK. THE MODELS EVENTUALLY MOVE A STRONGER LOW EAST ACROSS THE LAKE TO DRAG THE FRONT BACK SE OF THE LAKE EARLY NEXT WEEK BUT THE TIMING DIFFERS AMONG THE MODELS. IN ANY CASE...WINDS SHOULD STAY 15 KNOTS OR LESS EXCEPT IN AND NEAR THE TSRA THAT WILL BE AFFECTING THE LAKE OFF AND ON OVER THE NEXT 4 OR 5 DAYS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB/MAYERS NEAR TERM...MAYERS SHORT TERM...MAYERS LONG TERM...ADAMS AVIATION...TK MARINE...ADAMS
Hazardous weather outlook, Jun 18, 7:56 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 756 PM EDT WED JUN 18 2014 OHZ012>014-020>023-029>033-037-038-047-089-200000- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- 756 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>019-027-028-036-PAZ001>003-200000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-WYANDOT-CRAWFORD-MARION-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 756 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>147-149-162>167-169-200000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 756 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ148-168-200000- GENEVA-ON-THE-LAKE TO CONNEAUT OH-LAKE ERIE OPEN WATERS FROM GENEVA- ON-THE-LAKE TO CONNEAUT- 756 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 18, 6:50 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 SW NEWTON FALLS 41.16N 81.01W
06/18/2014 E0.88 INCH PORTAGE OH TRAINED SPOTTER
0341 PM HAIL TOLEDO 41.66N 83.58W
06/18/2014 E1.00 INCH LUCAS OH TRAINED SPOTTER
0350 PM HAIL 2 SW TOLEDO 41.64N 83.61W
06/18/2014 E1.00 INCH LUCAS OH TRAINED SPOTTER
0532 PM HAIL 2 E UNIVERSITY HEIGHTS 41.49N 81.50W
06/18/2014 E0.88 INCH CUYAHOGA OH TRAINED SPOTTER
0550 PM HAIL PEPPER PIKE 41.48N 81.46W
06/18/2014 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0632 PM TSTM WND DMG SHEFFIELD 41.46N 82.09W
06/18/2014 LORAIN OH TRAINED SPOTTER
1.5 FOOT DIAMETER HEALTHY TREE FELL ON A TRUCK.
&&
SCHEPELSpecial weather statement, Jun 18, 7:02 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 702 PM EDT WED JUN 18 2014 OHZ010-020-021-029>031-036>038-047-190000- ASHLAND-HOLMES-KNOX-LORAIN-MARION-MEDINA-MORROW-RICHLAND-SUMMIT- WAYNE- 702 PM EDT WED JUN 18 2014 ...SPECIAL WEATHER STATEMENT FOR ASHLAND...HOLMES...KNOX...MEDINA... MORROW...SOUTHEASTERN LORAIN...SOUTHEASTERN MARION...SOUTHEASTERN RICHLAND...SUMMIT AND WAYNE COUNTIES UNTIL 800 PM EDT... AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITCHFIELD TO MANSFIELD TO 7 MILES NORTHEAST OF MOUNT GILEAD TO 6 MILES EAST OF MARION...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUST TO 45 MPH AND SMALL HAIL. THESE STORMS WILL BE NEAR... LEXINGTON AND ASHLAND BY 705 PM EDT. BRUNSWICK...POLK AND CARDINGTON BY 710 PM EDT. WEST SALEM...MOUNT GILEAD...MEDINA AND LODI BY 715 PM EDT. BELLVILLE BY 720 PM EDT. CHESTERVILLE BY 725 PM EDT. SPARTA BY 730 PM EDT. THE TOWNS OF SPENCER...BAILEY LAKES...MIFFLIN...EDISON...LUCAS... FULTON...BRIARWOOD BEACH...CHIPPEWA-ON-THE-LAKE...MARENGO AND JEROMESVILLE ARE ALSO IN THE PATH OF THESE STORMS.
Local storm report, Jun 18, 7:04 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
704 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 4 NW BELLEVUE 41.32N 82.90W
06/18/2014 SANDUSKY OH TRAINED SPOTTER
12-15 INCH DIAMETER TREES DOWN AND BLOCKING ROADS.
0629 PM TSTM WND DMG CANAL FULTON 40.89N 81.58W
06/18/2014 STARK OH TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN.
0630 PM HAIL CONNEAUT LAKE 41.62N 80.30W
06/18/2014 E0.88 INCH CRAWFORD PA LAW ENFORCEMENT
0641 PM HAIL MEADVILLE 41.65N 80.15W
06/18/2014 E1.00 INCH CRAWFORD PA LAW ENFORCEMENT
&&
SCHEPELSpecial weather statement, Jun 18, 7:30 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 730 PM EDT WED JUN 18 2014 OHZ014-089-PAZ001>003-190030- ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE- 730 PM EDT WED JUN 18 2014 ...SPECIAL WEATHER STATEMENT FOR ASHTABULA...CRAWFORD AND ERIE COUNTIES UNTIL 830 PM EDT... AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 41 MILES NORTHWEST OF ERIE TO ASHTABULA TO GENEVA...MOVING EAST AT 35 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. THESE STORMS WILL BE NEAR... NORTH KINGSVILLE AND JEFFERSON BY 740 PM EDT. CONNEAUT BY 745 PM EDT. ANDOVER AND GIRARD BY 800 PM EDT. ALBION BY 805 PM EDT. LINESVILLE BY 810 PM EDT. ERIE BY 820 PM EDT. THE TOWNS OF GENEVA-ON-THE-LAKE...ROCK CREEK...EDGEWOOD AND ROAMING SHORES ARE ALSO IN THE PATH OF THESE STORMS.
Local storm report, Jun 18, 7:32 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
732 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG MAYFIELD 41.55N 81.44W
06/18/2014 CUYAHOGA OH TRAINED SPOTTER
LOTS OF BRANCHES DOWN ACROSS MAYFIELD. ONE LARGE TREE
DOWN AND BLOCKING THE ROAD.
0727 PM TSTM WND DMG WEST FARMINGTON 41.39N 80.97W
06/18/2014 TRUMBULL OH TRAINED SPOTTER
2 FOOT DIAMETER BRANCH FELL ONTO A HOUSE.
&&
SCHEPELLocal storm report, Jun 18, 7:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG ALLIANCE 40.91N 81.12W
06/18/2014 STARK OH TRAINED SPOTTER
MULTIPLE 8 INCH DIAMETER TREES DOWN.
0729 PM TSTM WND DMG 3 SW CHARDON 41.55N 81.25W
06/18/2014 GEAUGA OH TRAINED SPOTTER
GYM ROOF COLLAPSED AT A HIGH SCHOOL.
&&
SCHEPELThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:21 PM EDT | Tornado Warning | CLE | Crawford | 39 min |
| Jun 17, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 60 min |
| Jun 17, 9:38 PM EDT | Areal Flood Warning | CLE | Crawford, Erie | 6 hr |
| Jun 18, 7:48 AM EDT | Flash Flood Warning | CLE | Crawford | 6 hr |
| Jun 18, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 59 min |
| Jun 18, 6:13 PM EDT | Flash Flood Warning | CLE | Crawford | 6 hr |
| Jun 18, 7:02 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 43 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.